# SDR ASOA201200496

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 18,677 hours, 17,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.00 FITTING ON LT SIDE CRACKED.  FABRICATED NEW FITTING IAW REO 601R-53-61-100.  INSTALLED FITTING REF SRM 51-42-21.
